| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker service representative performed an initial evaluation of the customer¿s device and verified the reported issue.The stryker service representative reconnected the internal power cable to the system board to resolve the issue, as this cable was loose.After observing proper device operation through functional and performance testing the device was returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device was not completing the booting-up cycle during the initial power on.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.